# SDR DALA2018053093646

- Difficulty date: May 24, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 83,190 hours, 37,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND O THE CARGO FLOOR PANEL.  REMOVED THE CORROSION AND FOUND TO BE WITHIN LIMITS, IAW ERA 491157-14MA STEP 1 REV A.
